gastroenterologist-icon
Pain in stomach
Pain in stomach and bitterness in mouth and burning sensation Iam 69 yr old with diabetic what could be the cause
55 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there.  I can understand your concern.  It could be due to gastritis. But since the history you have provided is very less, we need take a detailed history and and perform a detailed exaination. If needed, certain tests will have to be performed. Kindly consult a MD consultant physician in person for further evaluation and management.  You can take a tab. Rantac 150mg twice a day half an hour before food for 3 days. Tab. Neurobion forte once a day after food for a month. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K
Internal Medicine 16 yrs exp Pune
Gastroparesis with reflux is the cause...take antacid with motility drug.....contact MD physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.